# SDR REXA2012030800341

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,710 hours, 20,581 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM WILL NOT TRIM TO LEFT WORKS TO RIGHT BUT NOT LEFT.  COULD NOT DUPLICATE PERFORMED OPC OF AILERON TRIM.  NO DEFECTS NOTED.  OPC GOOD IAW CRJ 200 AMM 27-11-00.  OK FOR SVC.  ALL IND NORMAL.
